# SDR SWAA2024020535104

- Difficulty date: December 23, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; CRACK LENGTH 0.750'; I/B OF I/B FASTENER ROW; 16.5' FROM L/E. CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 CRACK LENGTH 0.750' I/B OF I/B FASTENER ROW 16.5' FROM L/E.<[01] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[02] INSTALLED HORIZONTAL STAB. LOWER IN SPAR SKIN REPAIR AT L/H HORIZONTAL LOWER SKIN AT STA. 193.90; PER REF. SRM 55-10-01-2R-22; THIS IS CATEGORY B REPAIR.; NEED INSPECTIONS THRESHOLD AT 56;000 TOTAL FLIGHT CYCLES; AND REPEAT INSPECTIONS INTERVAL AT 9;000 FLIGHT CYCLES;[03] RII....VERIFIED CORRECTIVE ACTION.
